# SDR VNAA202510310011

- Difficulty date: October 7, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,689 hours, 15,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: CC67038674CC6703
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN AVIONICS COMPARTMENT DOOR SEAL REMOVAL IN REFERENCE NRC00053 CORROSION ON SEAL RETAINER AT SURROUND WAS FOUND.   WERE EVALUATED,DUE TO EXCESSIVE DAMAGE ON SEAL RETAINER(4EA) AT MAIN AVIONICS COMPARTMENT DOOR PER SRM 53-00-00-101-001-A01 AND  REPLACED WERE PER SRM 51-42-06-001-001-A01
